# SDR HNAA2024040100242

- Difficulty date: March 15, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,307 hours, 37,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 37-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00203 CENTER Y 0 FLOOR SEAT TRACK IS CORRODED BETWEEN FRM37 AND FRM38.  INSTALLED CENTER Y 0 FLOOR SEAT TRACK BETWEEN FRM36 TO FRM46 IAW EMB145 AMM 53-01-06-400-801-A.
